RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 14, Issue 2  


Statistics of integral convex polygons
V. I. Arnol'd
1
Displacement of invariants of groups that are generated by reflections and are connected with simple singularities of functions
A. B. Givental'
4
Benney equations and quasiclassical approximation in the method of the inverse problem
V. E. Zakharov
15
Second term of the spectral asymptotic expansion of the Laplace–Beltrami operator on manifolds with boundary
V. Ya. Ivrii
25
Formulas for the characters of irreducible finite-dimensional representations of simple Lie superalgebras
D. A. Leites
35
Transformers of linear relations in $J$-spaces
Yu. L. Shmul'yan
39

Brief communications
Maximal solvable subgroups of Lie groups
A. V. Alekseevskii
44
Higher regulators and values of $L$-functions of curves
A. A. Beilinson
46
An instanton is determined by its complex singularities
A. A. Beilinson, S. I. Gel'fand, Yu. I. Manin
48
Group theoretic interpretation of equations of Korteweg - de Vries type
F. A. Berezin, A. M. Perelomov
50
Real Liouville functions
O. A. Gelfond, A. G. Khovanskii
52
Automorphism of von Neumann algebras and approximatively finite type III$_1$ factors with an almost-periodic weight
V. Ya. Golodets
54
Value of the Steinitz constant
V. S. Grinberg, S. V. Sevast'yanov
56
Classification of bilinear invariants of operators on tensor fields
P. Ya. Grozman
58
Equality of the spaces $S_\alpha^\beta$ and $S_\alpha\cap S^\beta$
A. I. Kashpirovskii
60
Operator analogs of the Krein–Milman theorem
V. A. Levashov
61
Oscillations of anisotropic resonators
A. E. Lifshits
63
Generalization of the Markov - Kakutani fixed point theorem
A. I. Loginov
65
Maximal degree of irreducible Lie algebra representations over a field of positive characteristic
A. A. Mil'ner
67
A pair of Riemannian metrics on a complete manifold
V. V. Minakhin
69
Liouville's theorem and Harnack's inequality for Beltrami's equation on an arbitrary manifold
V. V. Minakhin
71
Quantization on the imaginary Lobachevskii plane
V. F. Molchanov
73
Perturbation of operators with an integral resolvent
M. A. Perel'muter
75
A family of Hamiltonian structures, hierarchy of Hamiltonians, and reduction for first-order matrix differential operators
A. G. Reiman, M. A. Semenov-Tian-Shansky
77
$(L,A)$-Pairs and a Ricatti type substitution
V. V. Sokolov, A. B. Shabat
79
Completeness of certain systems of functions
A. G. Tumarkin
81
Joint essential spectrum of a family of linear operators
A. S. Fainshtein
83
Category of Harish-Chandra modules of the group $SU(n,1)$
S. M. Khoroshkin
85
Non-self-adjoint accretive extensions of positive operators and theorems of Friedrichs–Krein–Phillips
È. R. Tsekanovskii
87
A system of equations of S. P. Novikov
G. B. Shabat
89
Vector fields and differential equations on supermanifolds
V. N. Shander
91
Fixed points of linear-fractional transformations
V. S. Shulman
93
Entropy of diagonalizable states of von Neumann algebras
A. G. Shukhov
95
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020